What happens if you are taking 16mg per day of Xanex and stop taking it? Can you die from withdrawal?

Yes you can. Absolutely.

Yes you can. Absolutely. That's a high dose of Xanax. but how long have you been taking it? if only for a couple weeks, then there's little to be worried about, but if this is a long-term habit, you absolutely need to be detoxed by a professional. you could have seizures, you could die. it's very very dangerous.

Nikki

Wow. That's a very, very

Wow. That's a very, very high dose of Xanax.
I would talk with your doctor about how to wean yourself off of it safely. If your doctor doesn't seem to have the answers, you may need to look into a detox program. This, of course, is mainly for the safety issue.
It is possible to take Xanax at safer levels (keep in mind, the normal dose seems to be .25 mg-2 mg and I believe many people use it 'as needed'.

Good luck.
Lurtle

Agreed, although I know I

Agreed, although I know I already commented on this post. 16mg a day is astonishingly high, and going cold turkey is potentially lethal --- not to mention unholy in its misery.

Nikki

disclaimer

Call now for immediate help: (844) 630-4673